# SDR DXTA2015010505956

- Difficulty date: January 4, 2015
- Submitted: January 13, 2015
- Operation: Air carrier
- Aircraft: N900QS
- Make and model: Cessna 750
- Aircraft serial: 7500123
- Aircraft time: 13,604 hours, 8,374 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Downlock Switch
- Part number: 602751
- Part serial: 9695835
- Condition: Malfunctioned
- Location: Mlg
- Part time: 4,148 hours, 2,591 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

RED UNLOCK LIGHT ON, AFTER SELECTING GEAR DOWN.  AFTER RETRACTING GEAR THE GREEN NOSE LIGHT REMAINED ON EVEN THOUGH THE NOSE GEAR APPEARED TO RETRACT.  THERE WAS NO WIND NOISE OR VIBRATION FELT.  AS A PRECAUTION GEAR WAS BLOWN DOWN & THE RED UNLOCK LIGHT REMAINED ON.  FOUND NLG DOWNLOCK SWITCH FAILED IN TRANSIT POSITION.  RESET EMERGENCY LANDING GEAR SYS IAW MM 12-10-36.  SERVICED & BLED HYD SYS.  R & R NLG DOWNLOCK SWITCH IAW MM 32-30-03.  SYS OPS CHECKED NORMAL.  NO OTHER DEFECTS NOTED.
